HealthBoards

HealthBoards (http://www.healthboards.com/boards/)
-   Drug Interactions / Side Effects (http://www.healthboards.com/boards/drug-interactions-side-effects/)
-   -   Antipsychotics and Chest Tightness (http://www.healthboards.com/boards/drug-interactions-side-effects/659158-antipsychotics-chest-tightness.html)

Betsy122 01-01-2009 06:49 PM

Antipsychotics and Chest Tightness
 
I have been on antipsychotics for six months, first geodon, then seroquel, now abilify. It seems that since I started these, I have experienced an ever-increasing chest tightness. My doctors attributed it to anxiety. I have tried every anti side effect med and anti anxiety med and nothing will stop my chest from getting tighter and tighter. Has anyone else experienced chest tightness with antipsychotics, and if so will it go away if I eventually go off the meds?

Betsy


All times are GMT -7. The time now is 06:39 AM.